MAUDE Adverse Event Report: MPRI ACTIVA

MPRI ACTIVA
Model Number 3389S-40
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when checking impedances, the manufacturer's representative (rep) noticed that a short circuit between electrodes 10 and 11 on the patient¿s left lead.The rep and hcp used two testing cables to rule out any issue with the replacement ipg.Patient will follow up with neurologist to see if reprogramming is needed.The issue was resolved at the time of this report.Additional information was received from the manufacturer's representative (rep).It was reported that the ipg replacement was due t o eri.The cause of the short circuit was not determined.The impedance values were listed as 'low' in the program report.It was unknown if the patient's device needed to be reprogrammed.The information was confirmed with the hcp.

Brand Name
ACTIVA
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13892698
Report Number2649622-2022-05569
Device Sequence Number1753456
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1A8U5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date03/24/2022
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight68 KG